# SDR FDEA202207271805

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 51,705 hours, 24,689 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Failed
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP ASYM ON CLIMB OUT AFTER SELECTING FLAPS 1.                                COMPLETED QRH. L AND R FLAP INDICATORS ARE                                        INDICATING BETWEEN 1 AND 5. CONTINUED TO KIND.                                    DECLARED AN EMERGENCY. DID NOT EXCEED MAX FLAP                                    SPEED.              ***EMERGENCY DECLARED***        REPLACED RT FLAP POSITION XMITTER PER B757MM                                      27-58-03-4.  PERFORMED ADJUSTMENT TEST OF RT FLAP                                 POSITION XMITTER PER B757MM 27-58-01-5.  ALL                                      INICATIONS NORMAL.  FLAPS RUN NORMALLY.  OK FOR                                   SERVICE.
